Opuscula Math. 32, no. 3 (2012), 529-549
http://dx.doi.org/10.7494/OpMath.2012.32.3.529

 
Opuscula Mathematica

Estimates of solutions for parabolic differential and difference functional equations and applications

Lucjan Sapa

Abstract. The theorems on the estimates of solutions for nonlinear second-order partial differential functional equations of parabolic type with Dirichlet's condition and for suitable implicit finite difference functional schemes are proved. The proofs are based on the comparison technique. The convergent and stable difference method is considered without the assumption of the global generalized Perron condition posed on the functional variable but with the local one only. It is a consequence of our estimates theorems. In particular, these results cover quasi-linear equations. However, such equations are also treated separately. The functional dependence is of the Volterra type.

Keywords: parabolic differential and discrete functional equations, estimate of solution, implicit difference method.

Mathematics Subject Classification: 35R10, 35B30, 65M12, 65M06.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Lucjan Sapa, Estimates of solutions for parabolic differential and difference functional equations and applications, Opuscula Math. 32, no. 3 (2012), 529-549, http://dx.doi.org/10.7494/OpMath.2012.32.3.529

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.